Bulletin of the American Mathematical Society

The dimension of the support of a random distribution function

J. R. Kinney and T. S. Pitcher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 1 (1964), 161-164.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525793

Mathematical Reviews number (MathSciNet)
MR0161356

Zentralblatt MATH identifier
0122.13402

Citation

Kinney, J. R.; Pitcher, T. S. The dimension of the support of a random distribution function. Bull. Amer. Math. Soc. 70 (1964), no. 1, 161--164. https://projecteuclid.org/euclid.bams/1183525793


Export citation

See also

  • Cited work: Lester E. Dubins, David A. Freedman. Random distribution functions. Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 548--551.